Hamiltonian equations in R-3

Ay, Ahmet
Zheltukhın, Kostyantyn
The Hamiltonian formulation of N=3 systems is considered in general. The most general solution of the Jacobi equation in R-3 is proposed. The form of the solution is shown to be valid also in the neighborhood of some irregular points. Compatible Poisson structures and corresponding bi-Hamiltonian systems are also discussed. Hamiltonian structures, the classification of irregular points and the corresponding reduced first order differential equations of several examples are given. (C) 2003 American Institute of Physics.

Citation Formats
A. Ay, M. GÜRSES, and K. Zheltukhın, “Hamiltonian equations in R-3,” JOURNAL OF MATHEMATICAL PHYSICS, vol. 44, no. 12, pp. 5688–5705, 2003, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/42000.